# SDR DALA2023103008894

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 33,608 hours, 4,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 EPATH LIGHT AT SEATS 31ABC AND 46 ABC ARE BROKEN OFF OF THE SEAT AND HANGING NY THE WIRES. CORRECTIVE ACTION: REPAIRED LT HOUSINGS. (4494174)
